# SDR DHLA200900028

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 91,709 hours, 28,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Part time: 1,714 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT DISARM RESOLUTION DESCRIPTION, REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY/RELAY PACK.  OPS CHK GOOD IAW MM 33-50-1.
